# SDR FDEA201208183072

- Difficulty date: August 18, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 29,690 hours, 20,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHTS LT SIDE, LIGHT INOPERATIVE.  BATTERY PACK ONLY READS 1.3VDC, REMOVED AND REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY LIGHTS. OPS CHECKED NORMAL IAW MM 33-50-051-2.
